An improved Fabens method for estimation of growth parameters in the von Bertalanffy model with individual asymptotes

Wang, Y. G. (1998) An improved Fabens method for estimation of growth parameters in the von Bertalanffy model with individual asymptotes. Canadian Journal of Fisheries And Aquatic Sciences, 55 2: 397-400. doi:10.1139/cjfas-55-2-397


Author Wang, Y. G.
Title An improved Fabens method for estimation of growth parameters in the von Bertalanffy model with individual asymptotes
Journal name Canadian Journal of Fisheries And Aquatic Sciences   Check publisher's open access policy
ISSN 0706-652X
Publication date 1998-02
Sub-type Article (original research)
DOI 10.1139/cjfas-55-2-397
Volume 55
Issue 2
Start page 397
End page 400
Total pages 4
Language eng
Keyword TAG-RECAPTURE DATA
VARIABILITY
CURVE
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: School of Mathematics and Physics
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 15 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 0 times in Scopus Article
Google Scholar Search Google Scholar
Created: Wed, 17 Nov 2010, 13:59:52 EST